# SDR SWAA2024041861881

- Difficulty date: March 12, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Pulled
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING # 2 SLAT AT LOWER SURFACE OF NOSE SKIN ACTUATOR ON REPAIRED AREA HAS SEVERAL FASTENERS PULLED OUT /IN.<[01] REMOVED AND INSTALLED NEW DOUBLER AND FILLER AT LEFT WING # 2 SLAT AT LOWER SURFACE OF NOSE SKIN ACTUATOR AS PER SRM 57-42-01-2R-8.;[02] VERIFIED STEP 1.;[03] COMPLETED SME INSPECTION OF PAPERWORK AND WORKMANSHIP.
